# SDR P5CA9600098

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKET AT FLANGE 'P' AT APPROX 1 O'CLOCK OF NR 3 ENGINE.  CRACKED BRACKET REPLACED IAW MM 72-50-00.
